MAUDE Adverse Event Report: TIDI PRODUCTS LLC POSEY BED 8060; PATIENT BED WITH CANOPY/RESTRAINTS

TIDI PRODUCTS LLC POSEY BED 8060; PATIENT BED WITH CANOPY/RESTRAINTS
Model Number 8060
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 evaluation of the canopy found a zipper that does not engage correctly in a patient access area.A zipper that does not engage correctly may allow the zipper to be initially closed.A patient can later open the zipper by applying pressure to the zipper at the location of the misaligned zipper elements (teeth).In this case, there was no impact or consequence to the patient and the canopy was returned for servicing when the zipper issue was identified.Although it cannot be confirmed, it is possible that routine wear-and-tear from repeated use contributed to the zipper damage.Posey beds are multi-use, serviceable items.As such, it is anticipated that the units may occasionally require repair, and as part of standard care the beds should be inspected prior to use.If damage is noted during these routine bed inspections, the unit should not be put into use with a patient and should be returned to posey for servicing.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.Service issues are trended and reviewed by management on a monthly basis.As part of this monthly review, trends and excursions above control limits will be assessed, documented and acted upon as warranted.No corrective or preventative actions are necessary at this time manufacturer reference file: (b)(4).
 
Event or Problem Description
S/n (b)(6) has zipper damage, zipper splitting right side panel.

Brand Name
POSEY BED 8060
Common Device Name
PATIENT BED WITH CANOPY/RESTRAINTS
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key21536637
Report Number2182318-2025-00020
Device Sequence Number7643107
Product Code OYS
UDI-Device Identifier00618125192250
UDI-Public00618125192250
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8060
Device Catalogue Number8060
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Initial Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown